MathSciNet Relay Station
MathSciNet bibliographic data
MR2436871 (2009f:15005) 15A04 (15A60)
Clark, Sean; Li, Chi-Kwong; Rodman, Leiba Spectral radius preservers of products of nonnegative matrices. Banach J. Math. Anal. 2 (2008), no. 2, 107–120.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement